# SDR FDKA200606122

- Difficulty date: June 13, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 12,051 hours, 11,181 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Panel
- Part number: 14534177405
- Part serial: 145310
- Condition: Faulty
- Location: Cockpit
- Part time: 12,035 hours, 11,173 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AILERON ROLL TRIM STUCK IN RIGHT POSITION.  MAINTENANCE REPLACED THE TRIM PANEL AND OPS CHECKED.
